Homology, Homotopy and Applications

Volume 7 (2005)

Number 1

Descent in categories of (co)algebras

Pages: 1 – 8

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n1.a1

Author

Bachuki Mesablishvili (A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi, Republic of Georgia)

Abstract

The paper is devoted to the investigation of effective descent morphisms in categories of (co)algebras.

Keywords

slice category, effective descent morphism, (co)algebra for an endofunctor

2010 Mathematics Subject Classification

Primary 18A20. Secondary 18A30, 18C15.

Full Text (PDF format)